# SDR WX0A2021060773733

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 41,528 hours, 27,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Left Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WALL-MOUNTED EMERGENCY LENS EXIT SIGN L/H AFT BROKEN. / REMOVED AND REPLACED EMERGENCY LENS EXIT SING L/H AFT IAW AMM 33-51-13. OPS CHECK GOOD."
